Open Access
Translator Disclaimer
2011 $p$-th Mean Pseudo Almost Automorphic Mild Solutions to Some Nonautonomous Stochastic Differential Equations
P. H. Bezandry, T. Diagana
Afr. Diaspora J. Math. (N.S.) 12(1): 60-79 (2011).

Abstract

In this paper we first introduce and study the concepts of $p$-th mean pseudo almost automorphy and that of $p$-th mean pseudo almost periodicity for $p \geq 2$. Next, we make extensive use of the well-known Schauder fixed point principle to obtain the existence of $p$-th mean pseudo almost automorphic mild solutions to some nonautonomous stochastic differential equations.

Citation

Download Citation

P. H. Bezandry. T. Diagana. "$p$-th Mean Pseudo Almost Automorphic Mild Solutions to Some Nonautonomous Stochastic Differential Equations." Afr. Diaspora J. Math. (N.S.) 12 (1) 60 - 79, 2011.

Information

Published: 2011
First available in Project Euclid: 11 August 2011

zbMATH: 1246.34056
MathSciNet: MR2826842

Subjects:
Primary: 34F05 , 34K14 , 35B15 , 60H10

Keywords: $p$-th mean pseudo almost automorphic , $p$-th mean pseudo almost periodic , square-mean pseudo almost automorphic , square-mean pseudo almost periodic , Stochastic differential equation , Wiener process

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.12 • No. 1 • 2011
Back to Top